# SDR MASA2009021600066

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 27,198 hours, 23,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7178 CLT-IAD.  FLOOR PATHWAY EMERGENCY LIGHT INOP FROM OVERWING EXIT AFT.  MX TROUBLESHOT AND REPLACED THE BATTERY PACK AND CHARGER.
